Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Tampa Bay, FL

January 25, 20114 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 25, 2011, 4:30 PM EST for 4 counties in Florida. It was in force for 60 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2011, 4:30 PM EST (21:30 UTC)
Expired
Jan 25, 2011, 5:30 PM EST
In force
60 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Citrus County, FL, Hernando County, FL, Pasco County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 86 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 4:30 PM ESTHAIL 0.7Weeki Wachee, FLDIME SIZE HAIL REPORTED.
Jan 25, 4:34 PM ESTHAIL 0.74 Nnw Spring Hill, FLDIME SIZE HAIL REPORTED.
Jan 25, 4:40 PM ESTHAIL 16 W Brooksville, FLQUARTER SIZE HAIL REPORTED
Jan 25, 4:44 PM ESTTSTM WND GST 582 Nne Masaryktown, FL50 KNOT WIND GUST REPORTED AT BROOKSVILLE HERNANDO COUNTY AIRPORT.
Jan 25, 4:45 PM ESTTSTM WND DMG2 Nne Masaryktown, FLNUMEROUS REPORTS OF TREES AND SOME POWER LINES DOWN IN DIFFERENT PARTS OF THE COUNTY. MAINLY FROM SOUTH SIDE OF SPRING HILL EAST NORTHEAST ACROSS HERNANDO COUNTY AIRPORT TO NEAR SPRING LAKE. WORST STRUCTURAL DAMAGE TO FIVE HOMES JUST NORTHEAST OF HERNANDO COUN
Jan 25, 4:45 PM ESTTSTM WND DMG3 Nne Masaryktown, FLTHE STORM SURVEY TEAM ESTIMATES 60-70MPH STRAIGHT LINE WINDS DOWNED NUMEROUS LARGE TREES NEAR FERRY AVENUE AND THE HERNANDO COUNTY AIRPORT.
Jan 25, 4:45 PM ESTTSTM WND DMGSpring Hill, FLDAMAGE REPORTED TO TWO WINDOWS AND GARAGE DOOR. EXACT LOCATION NOT KNOWN AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 2:07 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WUUS52 KTBW 252130
SVRTBW
FLC017-053-101-119-252230-
/O.NEW.KTBW.SV.W.0004.110125T2130Z-110125T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
430 PM EST TUE JAN 25 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SUMTER COUNTY IN FLORIDA.
  CITRUS COUNTY IN FLORIDA.
  HERNANDO COUNTY IN FLORIDA.
  PASCO COUNTY IN FLORIDA.

* UNTIL 530 PM EST

* AT 428 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF BEVERLY
  HILLS TO WEEKI WACHEE TO NEW PORT RICHEY...OR ALONG A LINE
  EXTENDING FROM 10 MILES NORTHEAST OF BEVERLY HILLS TO 6 MILES NORTH
  OF SPRING HILL TO NEW PORT RICHEY...AND MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  INVERNESS.
  MASARYKTOWN.
  WESLEY CHAPEL.
  LAKE PANASOFFKEE.
  SAN ANTONIO.
  ZEPHYRHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST TUESDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2826 8275 2840 8272 2844 8268 2851 8268
      2906 8250 2905 8243 2896 8231 2896 8195
      2830 8196 2832 8199 2831 8205 2826 8206
      2825 8211 2819 8211 2819 8280
TIME...MOT...LOC 2129Z 247DEG 39KT 2904 8225 2857 8245
          2827 8259

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 1:17 PM EST, 3 hours 13 minutes earlier.

Area forecast discussion, Jan 25, 1:17 PM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
117 PM EST TUE JAN 25 2011

...HEAVY RAIN AND SEVERE STORMS POSSIBLE TONIGHT...

.SHORT TERM (TONIGHT - THURSDAY)...
A STRONG UPPER LEVEL TROUGH AND ATTENDANT DEEPENING SURFACE LOW
WILL MOVE ACROSS THE NORTHERN GULF COAST AND NORTHERN FLORIDA
PENINSULA OVERNIGHT AND THEN UP ALONG THE MID ATLANTIC COAST ON
WEDNESDAY. MOIST AND UNSTABLE AIR COMBINED WITH AND STRONG DYNAMIC
FORCING AHEAD OF THIS SYSTEM WILL SUPPORT A DEVELOPING SQUALL LINE
OVER THE GULF WATERS THE REMAINDER OF THE AFTERNOON WITH THIS LINE
OF STORMS THEN FORECAST TO SWEEP ACROSS THE REGION TONIGHT WITH
THE THREAT OF SEVERE STORMS CONTAINING WITH DAMAGING WINDS AND
TORNADOES.

AT THE PRESENT TIME THE SQUALL LINE SHOULD BEGIN TO IMPACT AREAS
NORTH OF TAMPA BAY DURING MID TO LATE AFTERNOON THEN TRANSITIONING
SOUTHWARD ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING
AND OVERNIGHT. IN ADDITION TO THE SEVERE THREAT WIDESPREAD RAINFALL
AMOUNTS ON THE ORDER OF ONE HALF TO ONE INCH CAN BE EXPECTED WITH
LOCALLY HIGHER AMOUNTS UP TO 2 TO 3 INCHES POSSIBLE IN SOME LOCATIONS.

THE RAIN AND STORMS WILL END FROM NORTH TO SOUTH LATE TONIGHT INTO
EARLY WEDNESDAY MORNING AS THE DEEPENING SURFACE LOW AND BEST DYNAMICS
LIFT OUT TO THE NORTHEAST AND THE TRAILING COLD FRONT SWEEPS TO THE
SOUTH OF THE AREA. A BRISK WEST TO NORTHWEST WIND FLOW IN THE WAKE
OF THE FRONT WILL USHER IN DRIER AND COOLER CONDITIONS WITH INCREASING
AMOUNTS OF SUNSHINE EXPECTED FROM LATE WEDNESDAY MORNING THROUGH THE
AFTERNOON.

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST
WEDNESDAY NIGHT AND THURSDAY WITH DRY WEATHER EXPECTED. COLD AIR
ADVECTION IN THE WAKE OF THE FRONT WILL ALLOW MIN TEMPERATURES TO FALL
INTO THE MID 30S OVER THE NATURE COAST WEDNESDAY NIGHT AND 40S ACROSS
THE REMAINDER OF THE REGION WITH DAYTIME HIGH ON THURSDAY ONLY CLIMBING
TO AROUND 60 OVER THE FAR NORTH...AND LOWER TO MID 60S CENTRAL AND
SOUTH.

.LONG TERM (THURSDAY NIGHT - TUESDAY)...A WEAK MID LEVEL SHORT WAVE
WILL SWING THROUGH THE SOUTHEAST US FOR THE START OF THE LONG TERM
BUT NOT EXPECTING THIS FEATURE TO CAUSE ANY DISRUPTION IN THE OVERALL
WEATHER PATTERN. SURFACE RIDGING WILL WILL CONTROL THE PATTERN AS
THE RIDGE MIGRATES OVER THE PENINSULA FROM THE NE GULF. PLENTY OF
DRY AIR WILL LINGER OVER THE REGION HELPING TO SUPPRESS OVERALL
CONVECTION THROUGH MUCH OF THE PERIOD. WILL MAINTAIN MINIMAL POPS
THROUGH THE PERIOD BUT GFS IS HINTING AT A WEAK FRONT STARTING TO
PUSH INTO THE REGION ON MONDAY. WILL HOLD OFF ON INCREASING POPS
FOR THE TAIL END OF THE PERIOD.

TEMP WISE...A GRADUAL WARMING TREND IS EXPECTED AS MODEL SOUNDINGS
SHOW 850 TEMPS NUDGING UP THROUGH THE WEEKEND. SLIGHTLY BELOW NORMAL
TEMPS ARE EXPECTED TO CLIMB TO NEAR NORMAL TOWARDS THE END OF THE
PERIOD.

&&

.AVIATION...
CONDITIONS WILL DETERIORATE OVER THE NEXT FEW HOURS TO IFR/LIFR CIGS
AND MVFR/IFR VSBYS AND CONTINUE THROUGH NIGHT AS A LOW PRESSURE
SYSTEM OVER THE GULF OF MEXICO APPROACHES THE AREA AND A SQUALL LINE
MOVES THROUGH THE AREA. BEST TIMING FOR THE SQUALL WILL BE 2523/2604
FOR THE NORTHERN TERMINALS AND 2601/2605 FOR THE SOUTHERN TERMINALS.
STRONG GUSTY WINDS WILL CONTINUE THROUGH AROUND SUNSET. PATCHY FOG
AND LIGHT RAIN WILL CONTINUE TO BE POSSIBLE THROUGH 12Z WITH
IFR/POSSIBLY LIFR CIGS POSSIBLE THROUGH THE NIGHT. CIGS WILL
GRADUALLY LIFT THROUGH THE DAY WEDNESDAY BUT SHOULD REMAIN MVFR
LIKELY THROUGH 18Z.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH HIGHER
GUSTS NEAR THUNDERSTORMS ALONG WITH SEAS BUILDING INTO THE 6 TO 8
FOOT RANGE WILL IMPACT THE GULF WATERS THE REST OF TODAY THROUGH
WEDNESDAY AS DEEPENING LOW PRESSURE MOVES EAST ACROSS THE NORTHERN
GULF OVERNIGHT THROUGH EARLY WEDNESDAY. WINDS WILL SHIFT INTO THE
WEST AND NORTHWEST ON WEDNESDAY AS THE TRAILING COLD FRONT SWEEPS
TO THE SOUTH OF THE REGION. WINDS AND SEAS WILL LIKELY REMAIN
ELEVATED THROUGH EARLY THURSDAY AS THE PRESSURE GRADIENT REMAINS
TIGHT ACROSS THE REGION. IMPROVING CONDITIONS WITH LIGHTER WINDS
AND SEAS ARE EXPECTED FRIDAY INTO THE UPCOMING WEEKEND AS SURFACE
HIGH PRESSURE BUILDS IN OVER THE REGION. GIVEN THE EXPECTED WIND
AND SEA TRENDS WILL MAINTAIN THE HIGH SURF HEADLINES AND EXTEND
THE SMALL CRAFT HEADLINES THROUGH EARLY THURSDAY MORNING IN THE
AFTERNOON COASTAL FORECAST PACKAGE.

&&

.FIRE WEATHER...
COOLER AND DRIER AIR WILL MOVE INTO THE REGION DURING WEDNESDAY AND
THURSDAY IN THE WAKE OF THE COLD FRONT...BUT LOW TEMPERATURE DEW
POINT SPREADS SHOULD KEEP HUMIDITY VALUES ABOVE CRITICAL LEVELS
WITH NO RED FLAG CONDITIONS EXPECTED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  61  66  43  62 / 100  10   5   5
FMY  66  71  45  66 / 100  30   5   5
GIF  61  67  41  63 / 100  20   5   5
SRQ  63  67  43  62 / 100  10   5   5
BKV  61  66  36  61 / 100  10   5   5
SPG  61  65  47  60 / 100  10   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     HIGH SURF ADVISORY UNTIL 4 PM EST WEDNESDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR BONITA BEACH
     TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO
     60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM...20/BARRON
AVIATION...24/COLSON
Hazardous weather outlook, Jan 25, 5:10 AM EST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EST TUE JAN 25 2011

FLZ039-042-043-048>052-055>057-060>062-065-252215-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
510 AM EST TUE JAN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY
AND OVERNIGHT AS A LOW PRESSURE CENTER TRACKS ALONG THE GULF COAST
AND THEN ACROSS NORTH FLORIDA TONIGHT...WITH A COLD FRONT SWEEPING
INTO THE EAST GULF AND THEN CROSSING THE STATE. THE PRIMARY
THREATS WILL BE DAMAGING WINDS AND TORNADOES. THE TIME OF GREATEST
THREAT WILL BE LATER THIS AFTERNOON BUT...AS A SQUALL LINE IS
EXPECTED FORM THE IN THE EAST GULF AHEAD OF THE FRONT...WILL
LIKELY CONTINUE INTO THE EVENING HOURS. IN ADDITION THESE STORMS
WILL BE ACCOMPANIED BY WIDESPREAD RAIN RESULTING IN LOCALIZED
FLOODING. STORMS WILL BE ENDING LATE TONIGHT OR EARLY WEDNESDAY
MORNING.

...RIP CURRENT IMPACT...
A HIGH SURF ADVISORY IN EFFECT THIS AFTERNOON ALONG WITH A HIGH
RISK OF RIP CURRENTS FROM PINELLAS COUNTY SOUTHWARD TO LEE COUNTY.
SOUTHERLY WINDS AROUND 20 KNOTS ON THE GULF WILL PRODUCE SURF UP
TO 5 TO 6 FEET THIS AFTERNOON WITH DANGEROUSLY STRONG RIP CURRENTS
ALONG THE COAST.

A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN
PULL EVEN A STRONG SWIMMER INTO DEEPER WATER.

 TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL.  AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY WILL BE EFFECT FOR SOUTH WINDS AROUND 20
KNOTS TODAY THAT SHIFT TO THE SOUTHWEST AND WEST AT 20 TO 25
KNOTS...WITH SEAS UP TO 7 FEET... TONIGHT AS LOW PRESSURE MOVES BY
TO THE NORTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY NIGHT FOR
NORTHWEST AND NORTH WINDS OF 20 TO 25 KNOTS AND SEAS AS HIGH AS
7 TO 8 FEET.

...RIP CURRENT IMPACT...
A HIGH SURF ADVISORY ALONG WITH A HIGH RISK OF RIP CURRENTS FROM
PINELLAS COUNTY SOUTHWARD TO LEE COUNTY WILL CONTINUE THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

09/RKR

In the hours before

Special weather statement, Jan 25, 2:57 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
257 PM EST TUE JAN 25 2011

FLZ039-042-252100-
CITRUS-LEVY-
257 PM EST TUE JAN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LEVY AND CITRUS
COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 400 PM EST...

AT 248 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 13
MILES WEST OF CEDAR KEY TO 38 MILES SOUTHWEST OF CEDAR KEY...MOVING
EAST AT 50 MPH WILL AFFECT CEDAR KEY...OTTER CREEK...LEBANON AND
CRYSTAL RIVER.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2948 8240 2922 8239 2921 8252 2906 8253
      2898 8232 2876 8219 2870 8226 2871 8268
      2875 8265 2886 8273 2889 8266 2908 8280
      2905 8281 2906 8282 2916 8281 2913 8310
      2924 8307 2930 8316 2936 8307 2960 8293
TIME...MOT...LOC 1957Z 269DEG 42KT 2921 8312 2866 8321

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 4:16 AM ESTSmall Craft AdvisoryTBW39 hr
Jan 25, 4:34 AM ESTHigh Surf AdvisoryTBWPinellas19 hr
Jan 25, 9:33 AM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter8 hr
Jan 25, 1:48 PM ESTSpecial Marine WarningTBW57 min
Jan 25, 2:41 PM ESTSpecial Marine WarningTBW64 min
Jan 25, 2:57 PM ESTSpecial Weather StatementTBWCitrus, Levy63 min
Jan 25, 3:37 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco53 min
Jan 25, 3:43 PM ESTSpecial Marine WarningTBW62 min
Jan 25, 3:55 PM ESTTornado WarningTBWCitrus39 min
Jan 25, 4:00 PM ESTTornado WarningTBWHernando, Pasco45 min
Jan 25, 4:24 PM ESTSpecial Marine WarningTBW96 min
Jan 25, 4:31 PM ESTSpecial Weather StatementTBWHillsborough, Pinellas59 min
Jan 25, 4:45 PM ESTTornado WarningTBWHernando, Pasco, Sumter30 min
Jan 25, 5:00 PM ESTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas, Sarasota60 min
Jan 25, 5:05 PM ESTSpecial Marine WarningTBW115 min
Jan 25, 5:09 PM ESTTornado WarningTBWHillsborough, Pinellas36 min
Jan 25, 5:29 PM ESTSpecial Weather StatementTBWHillsborough, Manatee, Sarasota61 min
Jan 25, 5:44 PM ESTAreal Flood AdvisoryTBWHillsborough, Pinellas91 min
Jan 25, 5:45 PM ESTTornado WarningTBWHighlands, Polk30 min
Jan 25, 5:49 PM ESTTornado WarningTBWHillsborough26 min
Jan 25, 5:55 PM ESTAreal Flood AdvisoryTBWManatee2 hr
Jan 25, 5:58 PM ESTTornado WarningTBWPolk32 min
Jan 25, 6:00 PM ESTTornado WarningTBWManatee, Sarasota30 min
Jan 25, 6:01 PM ESTTornado WarningTBWHardee, Hillsborough, Manatee, Polk29 min
Jan 25, 6:30 PM ESTTornado WarningTBWDeSoto, Hardee, Manatee, Sarasota30 min
Jan 25, 6:35 PM ESTTornado WarningTBWCharlotte, DeSoto, Sarasota40 min
Jan 25, 6:54 PM ESTSevere Thunderstorm WarningTBWHardee, Highlands, Polk36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.